# SDR SWAA2021050468368

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 15,960 hours, 7,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PNL 121ZAC HAS ADDITIONAL DAMAGE JUST AFT OF REPAIR ON CONTOUR AND REPAIR HAS DAMAGE AS WELL (3' CUT AFT OF REPAIR AND REPAIR CHIPPING OFF AFT END) / R R PANEL PER AMM 25-52-08 (INSP 50309)
